# SDR ASOA2013101409213

- Difficulty date: October 8, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 33,833 hours, 30,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHT INCORRECT FOR THIS ACFT.    R & R PAX CABIN EMERGENCY LIGHT IAW AMM 33-51-01 01.
